Items where School is "School of Mathematics

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Status | No Grouping
Jump to: B | C | D | E | H | K | L | M | N | P | S | W
Number of items: 42.

B

Bigg, GR, Wadley, MR, Stevens, DP and Johnson, JA (2000) Glacial thermohaline circulation states of the northern Atlantic: The compatibility of modelling and observations. Journal of the Geological Society, 157 (3). pp. 655-665. ISSN 2041-479X

C

Cliffe, K.A. and Morland, Leslie (2000) Full and reduced model solutions of steady axi-symmetric ice sheet flow over small and large bed topography slopes. Continuum Mechanics and Thermodynamics, 12 (3). pp. 195-216. ISSN 0935-1175

Cox, Simon J. and Cooker, Mark J. (2000) Potential flow past a sphere touching a tangent plane. Journal of Engineering Mathematics, 38 (3). pp. 355-370.

D

D'Ambros, P., Everest, G., Miles, R. and Ward, T. (2000) Dynamical systems arising from elliptic curves. Colloquium Mathematicum, 84-85 (1). pp. 95-107. ISSN 0010-1354

Dzamonja, Mirna (2000) On Pkλ combinatorics using a third cardinal. Radovi Matematički, 9 (2). pp. 141-155.

Dzamonja, Mirna and Shelah, Saharon (2000) On versions of ♣ on cardinals larger than ℵ1. Mathematica Japonica, 42 (2). pp. 53-61.

Džamonja, Mirna (2000) On ℘κ λ combinatorics using a third cardinal. Radovi Matematički, 9 (2). pp. 141-155.

Džamonja, Mirna and Shelah, Saharon (2000) On versions of $\clubsuit$ on cardinals larger than ℵ 1. Mathematica Japonica, 51 (1). pp. 53-61.

E

Einsiedler, M. and Ward, T. (2000) Fitting ideals for finitely presented algebraic dynamical systems. Aequationes Mathematicae, 60 (1-2). pp. 57-71. ISSN 0001-9054

Einsiedler, Manfred, Everest, Graham and Ward, Thomas (2000) Primes in sequences associated to polynomials (after Lehmer). LMS Journal of Computation and Mathematics, 3. pp. 125-139. ISSN 1461-1570

Evans, David and Wagner, Frank O. (2000) Supersimple $\omega$-categorical groups and theories. Journal of Symbolic Logic, 65. pp. 767-776. ISSN 1943-5886

Everest, G. and Ward, T. (2000) The canonical height of an algebraic point on an elliptic curve. New York Journal of Mathematics, 6. pp. 331-342.

H

Hammerton, PW and Kerschen, EJ (2000) Effect of leading-edge geometry and aerodynamic loading on receptivity to acoustic disturbances. Proceedings of Fourth I.U.T.A.M. Symposium on Transition. pp. 37-42.

Heywood, KJ and Stevens, DP (2000) ALBATROSS cruise report. UEA Cruise Report Series No. 6.

K

Korobkin, A. A. (2000) Numerical and asymptotic study of the two-dimensional problem of the hydroelastic behavior of a floating plate in waves. Journal of Applied Mechanics and Technical Physics, 41 (2). pp. 286-292. ISSN 0021-8944

Korobkin, A.A. (2000) Unsteady hydroelasticity of floating plates. Journal of Fluids and Structures, 14 (7). pp. 971-991.

Korobkin, A.A. and Iafrati, A. (2000) Liquid flow close to intersection point. In: Proc. 15th Intern. Workshop on Water Waves and Floating Bodies, 2000-01-01.

Korobkin, A.A. and Peregrine, D.H. (2000) The energy distribution resulting from an impact on a floating body. Journal of Fluids and Structures, 417. pp. 157-181.

Korobkin, A.A. and Scolan, Y.-M. (2000) Design of three-dimensional bodies subject to water impact. In: Proc. 15th Intern. Workshop on Water Waves and Floating Bodies, 2000-01-01.

Korobkin, A.A. and Wu, G. X. (2000) Impact on a floating circular cylinder. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 456 (2002). pp. 2489-2514. ISSN 1364-5021

L

Leslie, D.J. and Scott, N.H. (2000) Wave stability for incompressibility at uniform temperature or entropy in generalized isotropic thermoelasticity. Quarterly Journal of Mechanics and Applied Mathematics, 53 (1). pp. 1-25. ISSN 1464-3855

Leslie, D.J. and Scott, N.H. (2000) Wave stability for near-incompressibility at uniform temperature or entropy in generalized isotropic thermoelasticity. Mathematics and Mechanics of Solids, 5 (2). pp. 157-202.

M

Matthews, AJ (2000) Propagation mechanisms for the Madden-Julian Oscillation. Quarterly Journal of the Royal Meteorological Society, 126 (569). pp. 2637-2652. ISSN 1477-870X

Matthews, AJ and Kiladis, GN (2000) A model of Rossby waves linked to submonthly convection over the eastern tropical Pacific. Journal of the Atmospheric Sciences, 57 (23). pp. 3785-3798. ISSN 0022-4928

Matthews, Adrian J. and Madden, Roland A. (2000) Observed Propagation and Structure of the 33-h Atmospheric Kelvin Wave. Journal of the Atmospheric Sciences, 57 (21). pp. 3488-3497. ISSN 0022-4928

Meredith, MP, Naveira Garabato, AC, Stevens, DP, Heywood, KJ and Sanders, RJ (2000) Changes in the deep and bottom waters of the Scotia Sea 1995-1999. International WOCE Newsletter, No.39. pp. 15-19.

Metje, N, Williams, J and Coates, Lawrence (2000) Quantification of bed morphology and sediment transport beneath a large field deployment frame. Coastal Engineering, 3.

Mnukhin, V.B. and Siemons, Johannes (2000) On modular homology in projective space. Journal of Pure and Applied Algebra, 151 (1). pp. 51-65.

Morland, L. W. (2000) Steady plane isothermal linearly viscous flow of ice sheets on beds with moderate-slope topography. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 456 (1999). pp. 1711-1739. ISSN 1364-5021

N

Nichols, DE and Hammerton, PW (2000) Receptivity for a flat plate with a rounded leading edge. In: UNSPECIFIED.

P

Pǎrǎu, E. (2000) Ondes interfaciales de flexion-gravité et de capillarité-gravité. Doctoral thesis, Univ. de Nice Sophia Antipolis and West Univ. of Timisoara.

Pǎrǎu, E. and Dias, F. (2000) Ondes engendrées par un vehicule se deplacant sur une couche de glace, Edition Paris Onze. In: Compte-Rendus de la 3-ème Rencontre du Non-Lineaire 2000, 2000-01-01.

Pǎrǎu, E. and Dias, F. (2000) Ondes solitaires forcées de capillarité-gravité. Comptes Rendus de l'Academie des Sciences - Series I: Mathematics, 331 (8). pp. 655-660.

Pǎrǎu, E. and Dias, Frédéric (2000) Waves due to a steadily moving load on a floating ice plate. Fluid Mechanics and its Applications, 62. pp. 229-236.

S

Salman, H., McGuirk, J. J., Page, G. J. and Moinier, P. (2000) The Influence of Unstructured Mesh Type on the Prediction of Convoluted Shear Layers. In: ECCOMAS, 2000-01-01.

Scott, N.H. (2000) An area modulus of elasticity: definition and properties. Journal of Elasticity, 58 (3). pp. 269-275.

Shuvalov, A.L. and Scott, N.H. (2000) On singular features of acoustic wave propagation in weakly dissipative anisotropic thermoviscoelasticity. Acta Mechanica, 140 (1). pp. 1-15.

Siemons, Johannes and Dent, Suzie C. (2000) On a Conjecture of Foulkes. Journal of Algebra, 226 (1). pp. 236-249.

Siemons, Johannes and Zalesskii, Alexandre (2000) Intersections of Matrix Algebras and Permutation Representations of PSL(n,q). Journal of Algebra, 226 (1). pp. 451-478.

Staroszczyk, R. and Morland, L. W. (2000) Orthotropic viscous response of polar ice. Journal of Engineering Mathematics, 37/3 (1/3). pp. 191-209. ISSN 0022-0833

Staroszczyk, R. and Morland, Leslie (2000) Plane ice-sheet flow with evolving orthotropic fabric. Annals of Glaciology, 30 (1). pp. 93-101. ISSN 0260-3055

W

Ward, Thomas B. (2000) Additive cellular automata and volume growth. Entropy, 2 (3). pp. 142-167. ISSN 1099-4300

This list was generated on Tue Oct 26 16:37:53 2021 BST.